Advanced Search
Article Contents
Article Contents

Green function's properties and existence theorems for nonlinear singular-delay-fractional differential equations

  • * Corresponding author: Cemil Tunc

    * Corresponding author: Cemil Tunc 
Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we are dealing with singular fractional differential equations (DEs) having delay and $ \mho_p $ ($ p $-Laplacian operator). In our problem, we Contemplate two fractional order differential operators that is Riemann–Liouville and Caputo's with fractional integral and fractional differential initial boundary conditions.The SFDE is given by

    $ \begin{equation*} \left\{\begin{split} &\mathcal{D}^{\gamma}\big[\mho^*_p[\mathcal{D}^{\kappa}x(t)]\big]+\mathcal{Q}(t)\zeta_1(t, x(t-\varrho^*)) = 0, \\& \mathcal{I}_0^{1-\gamma}\big(\mho^*_p[\mathcal{D}^{\kappa}x(t)]\big)|_{t = 0} = 0 = \mathcal{I}_0^{2-\gamma}\big(\mho^*_p[\mathcal{D}^{\kappa}x(t)]\big)|_{t = 0}, \\& \mathcal{D}^{\delta^*}x(1) = 0, \, \, x(1) = x'(0), \, \, x^{(k)}(0) = 0\text{ for $k = 2, 3, \ldots, n-1$}, \end{split}\right. \end{equation*} $

    $ \zeta_1 $ is a continuous function and singular at $ t $ and $ x(t) $ for some values of $ t\in [0, 1] $. The operator $ \mathcal{D}^{\gamma}, \, $ is Riemann–Liouville fractional derivative while $ \mathcal{D}^{\delta^*}, \mathcal{D}^{\kappa} $ stand for Caputo fractional derivatives and $ \delta^*, \, \gamma\in(1, 2] $, $ n-1<\kappa\leq n, $ where $ n\geq3 $. For the study of the EUS, fixed point approach is followed in this paper and an application is given to explain the findings.

    Mathematics Subject Classification: Primary: 58F15, 58F17; Secondary: 53C35.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] B. AhmadA. AlsaediR. P. Agarwal and A. Alsharif, On sequential fractional integro-differential equations with nonlocal integral boundary conditions, Bull. Malays. Math. Sci. Soc., 41 (2018), 1725-1737.  doi: 10.1007/s40840-016-0421-4.
    [2] A. Atangana and J. F. Gómez-Aguilar, Hyperchaotic behaviour obtained via a nonlocal operator with exponential decay and Mittag-Leffler laws, Chaos Solitons Fractals, 102 (2017), 285-294.  doi: 10.1016/j.chaos.2017.03.022.
    [3] A. Atangana and J. F. Gómez-Aguilar, A new derivative with normal distribution kernel: Theory, methods and applications, Phys. A, 476 (2017), 1-14.  doi: 10.1016/j.physa.2017.02.016.
    [4] A. Atangana and J. F. Gómez-Aguilar, Decolonisation of fractional calculus rules: Breaking commutativity and associativity to capture more natural phenomena, The European Physical Journal Plus, 133 (2018), 1-22.  doi: 10.1140/epjp/i2018-12021-3.
    [5] A. Atangana and J. F. Gómez-Aguilar, Numerical approximation of Riemann-Liouville definition of fractional derivative: From Riemann-L iouville to Atangana-Baleanu, Numer. Methods Partial Differential Equations, 34 (2018), 1502-1523.  doi: 10.1002/num.22195.
    [6] T. AbdeljawadF. Jarad and D. Baleanu, On the existence and the uniqueness theorem for fractional differential equations with bounded delay within Caputo derivatives, Sci. China Ser. A, 51 (2008), 1775-1786.  doi: 10.1007/s11425-008-0068-1.
    [7] T. Abdeljawad, D. Baleanu and F. Jarad, Existence and uniqueness theorem for a class of delay differential equations with left and right Caputo fractional derivatives, J. Math. Phys., 49 (2008), 083507, 11 pp. doi: 10.1063/1.2970709.
    [8] T. Abdeljawad and Q. M. Al-Mdallal, Discrete Mittag-Leffler kernel type fractional difference initial value problems and Gronwall's inequality, J. Comput. Appl. Math., 339 (2018), 218-230.  doi: 10.1016/j.cam.2017.10.021.
    [9] T. Abdeljawad and J. Alzabut, On Riemann-Liouville fractional q–difference equations and their application to retarded logistic type model, Math. Methods Appl. Sci., 41 (2018), 8953-8962.  doi: 10.1002/mma.4743.
    [10] B. Ahmad and R. Luca, Existence of solutions for sequential fractional integro-differential equations and inclusions with nonlocal boundary conditions, Appl. Math. Comput., 339 (2018), 516-534.  doi: 10.1016/j.amc.2018.07.025.
    [11] J. AlzabutT. Abdeljawad and D. Baleanu, Nonlinear delay fractional difference equations with application on discrete fractional Lotka-Volterra model, J. Comput. Anal. Appl., 25 (2018), 889-898. 
    [12] J. AlzabutT. Abdeljawad and D. Baleanu, Nonlinear delay fractional difference equations with application on discrete fractional Lotka-Volterra model, J. Comput. Anal. Appl., 25 (2018), 889-898. 
    [13] T. Abdeljawad, Fractional operators with exponential kernels and a Lyapunov type inequality, Adv. Difference Equ., 2017 (2017), 11 pp. doi: 10.1186/s13662-017-1285-0.
    [14] A. Babakhani and T. Abdeljawad, A Caputo Fractional Order Boundary Value Problem with Integral Boundary Conditions, J. Comput. Anal. Appl., 15 (2013), 753-763. 
    [15] Y. K. Chang and R. Ponce, Uniform exponential stability and applications to bounded solutions of integro-differential equations in Banach spaces, J. Integral Equations Appl., 30 (2018), 347-369.  doi: 10.1216/JIE-2018-30-3-347.
    [16] A. Coronel-EscamillaJ. F. Gómez-AguilarM. G. López-LópezV. M. Alvarado-Martínez and G. V. Guerrero-Ramírez, Triple pendulum model involving fractional derivatives with different kernels, Chaos Solitons Fractals, 91 (2016), 248-261.  doi: 10.1016/j.chaos.2016.06.007.
    [17] J. Henderson and R. Luca, Systems of Riemann–Liouville fractional equations with multi-point boundary conditions, Appl. Math. Comput., 309 (2017), 303-323.  doi: 10.1016/j.amc.2017.03.044.
    [18] L. GuoL. Liu and Y. Wu, Iterative unique positive solutions for singular p-Laplacian fractional differential equation system with several parameters, Nonlinear Anal., Model. Control, 23 (2018), 182-203.  doi: 10.15388/NA.2018.2.3.
    [19] A. GhanmiaM. Kratoub and K. Saoudib, A Multiplicity Results for a Singular Problem Involving a Riemann-Liouville Fractional Derivative, Filomat, 32 (2018), 653-669.  doi: 10.2298/FIL1802653G.
    [20] J. F. Gómez-Aguilar and A. Atangana, New insight in fractional differentiation: Power, exponential decay and Mittag-Leffler laws and applications, The European Physical Journal Plus, 132 (2017), 13pp.
    [21] J. F. Gómez-Aguilar, L. Torres, H. Yépez-Martínez, D. Baleanu, J. M. Reyes and I. O. Sosa, Fractional Liénard type model of a pipeline within the fractional derivative without singular kernel, Adv. Difference Equ., 2016 (2016), Paper No. 173, 13 pp. doi: 10.1186/s13662-016-0908-1.
    [22] R. Hilfer, Application of Fractional Calculus in Physics, World Scientific Publishing Co., Inc., River Edge, NJ, 2000. doi: 10.1142/9789812817747.
    [23] S. Hristova and C. Tunc, Stability of nonlinear volterra integro-differential equations with caputo fractional derivative and bounded delays, Electron. J. Differential Equations, 2019 (2019), Paper No. 30, 11 pp.
    [24] D. Ji, Positive Solutions of Singular Fractional Boundary Value Problem with p-Laplacian., Bull. Malays. Math. Sci. Soc., 41 (2018), 249-263.  doi: 10.1007/s40840-015-0276-0.
    [25] E. T. Karimov and K. Sadarangani, Existence of a unique positive solution for a singular fractional boundary value problem, Carpathian J. Math., 34 (2018), 57-64. 
    [26] A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, 204, Elsevier Science B.V., Amsterdam, 2006.
    [27] A. Khan, Y. Li, K. Shah and T. S. Khan, On coupled p-Laplacian fractional differential equations with nonlinear boundary conditions, Complexity, 2017 (2017), Art. ID 8197610, 9 pp. doi: 10.1155/2017/8197610.
    [28] H. KhanC. TuncW. Chen and A. Khan, Existence theorems and Hyers-Ulam stability for a class of hybrid fractional differential equations with p-Laplacian operator, J. Appl. Anal. Comput., 8 (2018), 1211-1226. 
    [29] H. KhanW. Chen and H. Sun, Analysis of positive solution and Hyers–Ulam stability for a class of singular fractional differential equations with p–Laplacian in Banach space, Math. Methods Appl. Sci., 41 (2018), 3430-3440.  doi: 10.1002/mma.4835.
    [30] B. LópezJ. Harjani and K. Sadarangani, Existence of positive solutions in the space of Lipschitz functions to a class of fractional differential equations of arbitrary order, Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. RACSAM, 112 (2018), 1281-1294.  doi: 10.1007/s13398-017-0426-3.
    [31] R. Luca, On a class of nonlinear singular Riemann-Liouville fractional differential equations, Results Math., 73 (2018), Art. 125, 15 pp. doi: 10.1007/s00025-018-0887-5.
    [32] I. Podlubny, Fractional Differential Equations, Mathematics in Science and Engineering, 198. Academic Press, Inc., San Diego, CA, 1999.
    [33] S. G. Samko, A. A. Kilbas and O. I Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach Science Publishers, Yverdon, 1993.
    [34] K. Saoudi, A critical fractional elliptic equation with singular nonlinearities, Fract. Calc. Appl. Anal., 20 (2017), 1507-1530.  doi: 10.1515/fca-2017-0079.
    [35] H. Srivastava, A. El-Sayed and F. Gaafar, A Class of Nonlinear Boundary Value Problems for an Arbitrary Fractional-Order Differential Equation with the Riemann-Stieltjes Functional Integral and Infinite-Point Boundary Conditions, Symmetry, 2018. doi: 10.3390/sym10100508.
    [36] S. Xie and Y. Xie, Nonlinear solutions of non local boundary value problems for nonlinear higher-order singular fractional differential equations, J. Appl. Anal. Comput., 8 (2018), 938-953. 
    [37] F. Yan, M. Zuo and X. Hao, Positive solution for a fractional singular boundary value problem with p-Laplacian operator, Bound. Value Probl., 2018 (2018), Paper No. 51, 10 pp. doi: 10.1186/s13661-018-0972-4.
    [38] H. Yépez-MartínezJ. F. Gómez-AguilarI. O. SosaJ. M. Reyes and J. Torres-Jiménez, The Feng's first integral method applied to the nonlinear mKdV space-time fractional partial differential equation, Rev. Mexicana Fís., 62 (2016), 310-316. 
    [39] X. Zhang and Q. Zhong, Triple positive solutions for nonlocal fractional differential equations with singularities both on time and space variables, Appl. Math. Lett., 80 (2028), 12-19.  doi: 10.1016/j.aml.2017.12.022.
    [40] L. Zhang, Z. Sun and X. Hao, Positive solutions for a singular fractional nonlocal boundary value problem, Adv. Difference Equ., 2018 (2018), Paper No. 381, 8 pp. doi: 10.1186/s13662-018-1844-z.
    [41] C. J. Zuñiga-Aguilar, J. F. Gómez-Aguilar and R. F. Escobar-Jiménez, Romero-Ugalde HM. Robust control for fractional variable-order chaotic systems with non-singular kernel, The European Physical Journal Plus, 133 (2018), 13pp.
  • 加载中

Article Metrics

HTML views(1900) PDF downloads(649) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint